MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS
Model Number CRUS6A
Medical Device Problem Codes Overheating of Device (1437); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 06/2022).Device pending return.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the tip allegedly detached.It was further reported that , the catheter became very hot.The procedure was aborted.There was no reported patient injury.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the tip allegedly detached.It was further reported that, the catheter became very hot and the remaining detached parts were left in patient.The procedure was aborted.There patient status was unknown.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one s6 crosser cto recanalization catheter was returned for evaluation.The distal end of the core wire along with tip of the catheter were detached.No functional testing was performed due to the condition of the sample.Therefore, the investigation is confirmed for the alleged detachment of device or device component.However, the investigation is inconclusive for the reported overheating of the device as functional testing could not be performed due to the condition of the device.A definitive root cause for the alleged for detachment of device or device component and over heating of device could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.Expiry date: 06/2022 section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a recanalization procedure, the tip allegedly detached.It was further reported that, the catheter became very hot and the remaining detached parts were left in patient.The procedure was aborted.The patient status was unknown.

Brand Name
CROSSER CTO RECANALIZATION CATHETERS
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11026736
Report Number2020394-2020-20868
Device Sequence Number792736
Product Code PDU
UDI-Device Identifier10801741125659
UDI-Public(01)10801741125659
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRUS6A
Device Catalogue NumberCRUS6A
Device Lot NumberGFET2673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2020
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer03/30/2021
05/18/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date04/26/2021
05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age72 YR
Patient Weight90